# SDR DL72E961141

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Rt Aft Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH VISUAL CRACK R-2 DOOR UPPER HINGE CUTOUT AT FWD FRAME.  REPAIRED PER SRM 52-40-2.
